Alert archive / Nebraska / Wind Advisories in 2014
Wind Advisory 12, NWS Cheyenne, WY
NWS Cheyenne, WY issued this wind advisory at Apr 27, 2014, 9:29 PM MDT for Box Butte County, Dawes County, Nebraska. It took effect at Apr 28, 2014, 6:00 AM MDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Apr 27, 2014, 9:29 PM MDT (03:29 UTC)
- In effect from
- Apr 28, 2014, 6:00 AM MDT
- Expired
- Apr 28, 2014, 2:57 PM MDT
- In force
- 9 hr
- Issued by
- NWS Cheyenne, WY
Counties Box Butte County, NE, Dawes County, NE
The radar
The Rapid City radar (KUDX), 185 km from the middle of the area, began a volume at 03:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Rapid City, SD (KRAP), launched 00:00Z, 3.5 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 807 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 239 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
287 WWUS75 KCYS 280329 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 929 PM MDT SUN APR 27 2014 ...STRONG WINDS TO CONTINUE THROUGH MONDAY AFTERNOON... .A POTENT SPRING STORM SYSTEM WILL SLOWLY MOVE ACROSS THE CENTRAL AND NORTHERN PLAINS WHILE WEAKENING OVER THE NEXT SEVERAL DAYS. THIS STORM SYSTEM WILL PRODUCE STRONG GUSTY WINDS...ESPECIALLY IN THE NEBRASKA PANHANDLE. SOME OF THE STRONGEST WINDS WILL OCCUR MONDAY AFTERNOON. NEZ002-003-281530- /O.CAN.KCYS.WI.Y.0011.000000T0000Z-140429T0300Z/ /O.NEW.KCYS.WI.Y.0012.140428T1200Z-140429T0300Z/ DAWES-BOX BUTTE- INCLUDING THE CITIES OF...CHADRON...ALLIANCE 929 PM MDT SUN APR 27 2014 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 9 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 9 PM MDT MONDAY. * TIMING...GUSTY NORTHWEST WINDS TO DEVELOP OVER THE NORTHERN NEBRASKA PANHANDLE MONDAY AFTERNOON AND EVENING. WINDS WILL REMAIN GUSTY THROUGH MONDAY AFTERNOON. * WINDS...NORTHWEST AT 25 TO 35 MPH WITH GUSTS TO 45 TO 55 MPH. SOME THE STRONGEST GUSTS WILL OCCUR MONDAY AFTERNOON. ALSO... REDUCED VISIBILITIES AND LIGHT SNOW ACCUMULATIONS ARE EXPECTED TONIGHT...ESPECIALLY ALONG THE PINE RIDGE WHERE 2 TO 4 INCHES OF SNOW IS POSSIBLE. * IMPACTS...TRAVEL MAY BECOME HAZARDOUS FOR LIGHT OR HIGH PROFILE VEHICLES DUE TO GUSTY CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NEZ054-055-281530- /O.CON.KCYS.HW.W.0026.000000T0000Z-140429T0300Z/ KIMBALL-CHEYENNE- INCLUDING THE CITIES OF...KIMBALL...SIDNEY 929 PM MDT SUN APR 27 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT MONDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT MONDAY. * TIMING...GUSTY NORTHWEST WINDS WILL CONTINUE ACROSS THE AREA TONIGHT THROUGH MONDAY AFTERNOON. THE STRONGEST WINDS ARE EXPECTED TO OCCUR LATE MONDAY MORNING THROUGH MONDAY AFTERNOON. * WINDS...NORTHWEST WINDS OF 25 TO 35 MPH TONIGHT WITH WITH GUSTS UPWARDS OF 50 MPH. WINDS WILL INCREASE TO 35 TO 45 MPH WITH GUSTS AROUND 60 MPH LATE MONDAY MORNING AND AFTERNOON. * IMPACTS...TRAVEL WILL BECOME HAZARDOUS FOR LIGHT OR HIGH PROFILE VEHICLES. LIGHT SNOW ACCUMULATION IS ALSO POSSIBLE. THE COMBINATION OF WINDS AND SNOW COULD REDUCE VISIBILITIES DOWN TO ONE HALF MILE AT TIMES IN THIS AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING 5 1 1 OR ON THE INTERNET. && $$ NEZ019>021-095-096-281530- /O.CON.KCYS.WI.Y.0011.000000T0000Z-140429T0300Z/ SCOTTS BLUFF-BANNER-MORRILL-NORTH SIOUX-SOUTH SIOUX- INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG... BRIDGEPORT...BAYARD...HARRISON...AGATE 929 PM MDT SUN APR 27 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT MONDAY. * TIMING...GUSTY NORTHWEST WINDS WILL CONTINUE OVER THE NORTHERN NEBRASKA PANHANDLE TONIGHT. WINDS WILL REMAIN GUSTY THROUGH MONDAY AFTERNOON. * WINDS...NORTHWEST AT 25 TO 35 MPH WITH GUSTS TO 45 TO 55 MPH. SOME THE STRONGEST GUSTS WILL OCCUR MONDAY AFTERNOON. ALSO... REDUCED VISIBILITIES AND LIGHT SNOW ACCUMULATIONS ARE EXPECTED TONIGHT...ESPECIALLY ALONG THE PINE RIDGE WHERE 1 TO 3 INCHES OF SNOW IS POSSIBLE. * IMPACTS...TRAVEL MAY BECOME HAZARDOUS FOR LIGHT OR HIGH PROFILE VEHICLES DUE TO GUSTY CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ COX
2 follow-up statements
840 WWUS75 KCYS 281010 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 410 AM MDT MON APR 28 2014 ...STRONG WINDS TO DEVELOP THROUGH EARLY THIS EVENING... .A POTENT SPRING STORM SYSTEM WILL SLOWLY MOVE FROM THE CENTRAL PLAINS INTO THE MISSISSIPPI RIVER VALLEY WHILE WEAKENING OVER THE NEXT SEVERAL DAYS. THIS STORM SYSTEM WILL PRODUCE STRONG GUSTY WINDS...ESPECIALLY IN THE NEBRASKA PANHANDLE TODAY AND TUESDAY. THE STRONGEST WINDS WILL OCCUR DURING THE AFTERNOON HOURS. NEZ019>021-282300- /O.UPG.KCYS.WI.Y.0011.000000T0000Z-140429T0300Z/ /O.EXA.KCYS.HW.W.0026.000000T0000Z-140429T0300Z/ SCOTTS BLUFF-BANNER-MORRILL- INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG... BRIDGEPORT...BAYARD 410 AM MDT MON APR 28 2014 ...HIGH WIND WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. * TIMING...THROUGH THIS EVENING. THE STRONGEST WINDS WILL OCCUR THIS AFTERNOON. * WINDS...NORTHWEST WINDS WILL INCREASE TO 35 TO 45 MPH WITH GUSTS TO AROUND 60 MPH. * IMPACTS...TRAVEL WILL BECOME HAZARDOUS FOR LIGHT OR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING 5 1 1 OR ON THE INTERNET. && $$ NEZ054-055-282300- /O.CON.KCYS.HW.W.0026.000000T0000Z-140429T0300Z/ KIMBALL-CHEYENNE- INCLUDING THE CITIES OF...KIMBALL...SIDNEY 410 AM MDT MON APR 28 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * TIMING...THROUGH THIS EVENING. THE STRONGEST WINDS WILL OCCUR THIS AFTERNOON. * WINDS...NORTHWEST WINDS WILL INCREASE TO 35 TO 45 MPH WITH GUSTS TO AROUND 60 MPH. * IMPACTS...TRAVEL WILL BECOME HAZARDOUS FOR LIGHT OR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING 5 1 1 OR ON THE INTERNET. && $$ NEZ002-003-282300- /O.CON.KCYS.WI.Y.0012.140428T1200Z-140429T0300Z/ DAWES-BOX BUTTE- INCLUDING THE CITIES OF...CHADRON...ALLIANCE 410 AM MDT MON APR 28 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * TIMING...THROUGH EARLY THIS EVENING. * WINDS...NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 45 TO 55 MPH. THE STRONGEST GUSTS WILL OCCUR DURING THE AFTERNOON. * IMPACTS...TRAVEL MAY BECOME HAZARDOUS FOR LIGHT OR HIGH PROFILE VEHICLES DUE TO GUSTY CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NEZ095-096-282300- /O.CON.KCYS.WI.Y.0011.000000T0000Z-140429T0300Z/ NORTH SIOUX-SOUTH SIOUX- INCLUDING THE CITIES OF...HARRISON...AGATE 410 AM MDT MON APR 28 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * TIMING...THROUGH EARLY THIS EVENING. * WINDS...NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 45 TO 55 MPH. THE STRONGEST GUSTS WILL OCCUR DURING THE AFTERNOON. * IMPACTS...TRAVEL MAY BECOME HAZARDOUS FOR LIGHT OR HIGH PROFILE VEHICLES DUE TO GUSTY CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HAHN
359 WWUS75 KCYS 282057 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 257 PM MDT MON APR 28 2014 ...STRONG WINDS TO CONTINUE THROUGH EARLY THIS EVENING... .A POTENT SPRING STORM SYSTEM WILL SLOWLY MOVE FROM THE CENTRAL PLAINS INTO THE MISSISSIPPI RIVER VALLEY WHILE WEAKENING OVER THE NEXT SEVERAL DAYS. THIS STORM SYSTEM WILL CONTINUE TO PRODUCE STRONG GUSTY WINDS OVER MOST OF THE NEBRASKA PANHANDLE INTO THIS EVENING. STRONG WINDS ARE LIKELY AGAIN ON TUESDAY. THE STRONGEST WINDS WILL OCCUR DURING THE AFTERNOON HOURS. NEZ002-003-282200- /O.CAN.KCYS.WI.Y.0012.000000T0000Z-140429T0300Z/ DAWES-BOX BUTTE- INCLUDING THE CITIES OF...CHADRON...ALLIANCE 257 PM MDT MON APR 28 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DIMINISHED OVER THE AREA THIS AFTERNOON AND SHOULD REMAIN BELOW ADVISORY SPEEDS INTO THIS EVENING. $$ NEZ019>021-054-055-290300- /O.CON.KCYS.HW.W.0026.000000T0000Z-140429T0300Z/ SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG... BRIDGEPORT...BAYARD...KIMBALL...SIDNEY 257 PM MDT MON APR 28 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * TIMING...THROUGH THIS EVENING. * WINDS...NORTHWEST WINDS 35 TO 45 MPH WITH GUSTS TO AROUND 60 MPH. * IMPACTS...TRAVEL WILL BE HAZARDOUS FOR LIGHT OR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING 5 1 1 OR ON THE INTERNET. && $$ NEZ095-096-290300- /O.CON.KCYS.WI.Y.0011.000000T0000Z-140429T0300Z/ NORTH SIOUX-SOUTH SIOUX- INCLUDING THE CITIES OF...HARRISON...AGATE 257 PM MDT MON APR 28 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * TIMING...THROUGH EARLY THIS EVENING. * WINDS...NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH. * IMPACTS...TRAVEL MAY BE HAZARDOUS FOR LIGHT OR HIGH PROFILE VEHICLES DUE TO GUSTY CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ RE
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this wind advisory went out at Apr 27, 8:36 PM MDT, 53 minutes earlier.
Area forecast discussion, Apr 27, 8:36 PM MDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
836 PM MDT SUN APR 27 2014
.UPDATE...
ISSUED AT 827 PM MDT SUN APR 27 2014
LATEST WATER VAPOR LOOP WAS SHOWING THE UPPER LEVEL LOW REALLY
GETTING WRAPPED UP ACROSS SOUTHERN NEBRASKA WITH AN ELONGATED
TROWAL EXTENDING ALONG THE BACK EDGE OF THIS WAVE THROUGH THE
NEBRASKA PANHANDLE. THIS IS STARTING TO CAUSE SOME SNOWFALL TO
ACCUMULATE ACROSS THE NORTHERN PANHANDLE IN BOX BUTTE AND DAWES
COUNTIES WITH WEBCAMS SHOWING ABOUT 1 TO 2 INCHES OF SNOWFALL. THIS TREND
SHOULD CONTINUE OVERNIGHT ESPECIALLY ACROSS THE NORTHERN COUNTIES.
AS A RESULT...WE COLLABORATED WITH NORTH PLATTE AND RAPID CITY AND
DECIDED TO ISSUE A WINTER WEATHER ADVISORY FOR BOX BUTTE AND DAWES
COUNTIES THROUGH 12Z. THE WIND DOES NOT APPEAR TO BE MUCH OF A
FACTOR IN THAT AREA RIGHT NOW...BASED ON THE LATEST SURFACE OBS
AND LIMITED MIXING DUE TO DECENT SNOWFALL RATES (1/2 INCH TO 1
INCH PER HOUR). AS A RESULT...WE CANCELLED THE WIND ADVISORY UNTIL
12Z FOR DAWES AND BOX BUTTE COUNTIES. THE ROADWAYS ACROSS THESE AREAS MAY
BECOME QUITE SLICK ESPECIALLY SINCE THE SUN IS NO LONGER A FACTOR.
THE WIND ADVISORY AND WARNINGS WILL STILL BE IN EFFECT TOMORROW
FOR MUCH OF THE PANHANDLE.
&&
.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 315 PM MDT SUN APR 27 2014
RAIN...SNOW...AND WINDS CONTINUE TO BE THE MAIN CONCERN TONIGHT
THROUGH TOMORROW AFTERNOON. UPPER LEVEL LOW CENTERED OVER NORTHWEST
KANSAS AT THIS TIME WILL MAKE ITS WAY NORTHEAST INTO CENTRAL
NEBRASKA THIS EVENING. NORTHWEST DOWNSLOPE FLOW WILL REMAIN IN
PLACE OVER SOUTHEAST WYOMING WHILE THE MID LEVEL LIFT AND MOISTURE
WILL DECREASE. SHOULD SEE AREAS ADJACENT AND EAST OF THE LARAMIE
RANGE STOP SNOWING IN THE NEXT FEW HOURS...OR EARLY EVENING AT
THE LATEST. MAIN THETAE ADVECTION AND TROWAL WILL ALSO SHIFT EAST
INTO THE NEBRASKA PANHANDLE.
WILL HAVE TO KEEP AN EYE ON DAWES COUNTY AND NEARBY AREAS TONIGHT.
THE MODELS ARE PRODUCING A DECENT AMOUNT OF PRECIPITATION TONIGHT
BUT THE QUESTION IS SNOW RATES AND HOW MUCH MOISTURE WILL ACTUALLY
BE AVAILABLE. ALSO MID LEVEL POSITIVE THETAEE ADVECTION WILL BE
JUST EAST OF CHADRON...SO A BIT SKEPTICAL OF MODEL QPF AMOUNTS.
SHOULD SEE SOME SNOW ACCUMULATION ALONG THE PINE RIDGE BUT NOT
FORECASTING THE AMOUNTS THE MODELS WOULD SUGGEST.
IT WILL REMAIN WINDY ACROSS THE EASTERN FORECAST AREA TONIGHT AND
MONDAY. KEPT THE WIND HEADLINES SIMPLE WITH A HIGH WIND WARNING
CONTINUING FOR THE FAR SOUTHERN PANHANDLE TONIGHT AND TOMORROW
WITH AND WIND ADVISORY NORTH. WINDS WILL GENERALLY BE IN THE WIND
ADVISORY RANGE FOR THE ENTIRE PANHANDLE TONIGHT BUT WINDS SHOULD
INCREASE IN THE KIMBALL TO SIDNEY AREAS BY MONDAY AFTERNOON. AT
LEAST THAT IS WHERE THE STRONGEST SUBSIDENCE WILL SET IN. OF
COURSE THERE WILL BE SOME HIGH CLOUDS AROUND WHICH WILL INHIBIT
DEEPER MIXING...BUT IT SHOULD BE CLOSE TO HIGH WIND WARNING EITHER
WAY. WINDS COULD BE CLOSE TO HIGH WIND WARNING AT SCOTTSBLUFF TOO.
EITHER WAY IT WILL BE WINDY.
.LONG TERM...(TUESDAY NIGHT THROUGH SUNDAY)
ISSUED AT 315 PM MDT SUN APR 27 2014
NORTHERLY UPPER FLOW WILL CONTINUE OVER THE CWA THRU THURSDAY WITH
A FEW SHORTWAVES RIDING DOWN THIS FLOW AND KEEPING AT LEAST WIDELY
SCTD RAIN AND SNOW SHOWERS...MOST LIKELY OVER THE MTNS. TEMPS WILL
BE SOMEWHAT COOL ALONG WITH BREEZY TO WINDY CONDITIONS. MORE
SIGNIFICANT UPPER SHORTWAVE LOOKS TO PASS ACROSS FRIDAY BRINGING A
LITTLE MORE WIDESPREAD SHOWER ACTIVITY. MILDER WEATHER SHOULD
RETURN FOR THE WEEKEND AS THE UPPER FLOW TURNS MORE WNW THOUGH
SOME SHOWERS SHOULD OCCUR WITH YET ANOTHER SHORTWAVE LATE SATURDAY.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY AFTERNOON)
ISSUED AT 632 PM MDT SUN APR 27 2014
INTENSE LOW PRESSURE SYSTEM IN THE CENTRAL PLAINS WILL SLOWLY DRIFT
NORTHWARD THROUGH MONDAY. RAIN AND SNOW SHOWERS OVER THE PLAINS WILL
LINGER THROUGH THIS EVENING BEFORE TAPERING OFF TONIGHT. EXPECT MVFR
TO IFR CIGS/VSBYS IN THE HEAVIER MORE PERSISTENT SHOWERS. OTHERWISE...
MVFR TO VFR CIGS ARE FORECAST. GUSTY NORTHWEST WINDS OF 30 TO 45 KT
WILL GRADUALLY DIMINISH THIS EVENING...BUT INCREASE ONCE AGAIN MONDAY
MORNING.
&&
.FIRE WEATHER...
ISSUED AT 315 PM MDT SUN APR 27 2014
NO FIRE WEATHER CONCERNS THROUGH EARLY NEXT WEEK AS A LARGE STORM
SYSTEM WILL BE STATIONARY OVER THE CENTRAL PLAINS. UNSEASONABLY COOL
TEMPERATURES COMBINED WITH WETTING RAINS/SNOWS WILL PREVENT ANY FIRE
SPREAD CONCERNS. NORTHWEST WINDS OF 30 TO 50 MPH CAN BE EXPECTED
OVER A LARGE PART OF THE DISTRICT HOWEVER DURING THIS PERIOD.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...WINTER WEATHER ADVISORY UNTIL 9 PM MDT THIS EVENING FOR WYZ103-
116-117.
NE...WIND ADVISORY UNTIL 9 PM MDT MONDAY FOR NEZ019>021-095-096.
HIGH WIND WARNING UNTIL 9 PM MDT MONDAY FOR NEZ054-055.
WINTER WEATHER ADVISORY UNTIL 6 AM MDT MONDAY FOR NEZ002-003.
WIND ADVISORY FROM 6 AM TO 9 PM MDT MONDAY FOR NEZ002-003.
&&
UPDATE...REC
SHORT TERM...SML
LONG TERM...RE
AVIATION...JAMSKI
FIRE WEATHER...HAHNHazardous weather outlook, Apr 27, 1:10 PM MDT, 8 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 110 PM MDT SUN APR 27 2014 WYZ101>119-281245- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 641 AM MDT SUN APR 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT WIDESPREAD RAIN AND SNOW WILL FALL OVER MUCH OF SOUTHEAST WYOMING THROUGH THIS AFTERNOON...THEN TAPERING OFF BY THIS EVENING. LITTLE TO NO SNOW ACCUMULATION IS EXPECTED OUTSIDE OF THE MOUNTAINS TODAY. STRONG NORTHWEST WINDS WILL SLOWLY DECREASE THIS EVENING. SOME AREAS OF BLOWING SNOW WILL BE POSSIBLE DUE TO THE COMBINATION OF SNOW AND STRONG WINDS...MAINLY IN THE MOUNTAINS...SUCH AS NEAR THE SUMMIT ALONG INTERSTATE 80 BETWEEN CHEYENNE AND LARAMIE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A MIXTURE OF RAIN AND SNOW SHOWERS WILL BE POSSIBLE THROUGH TUESDAY. WINDY CONDITIONS WILL ALSO PERSIST THROUGH WEDNESDAY...ESPECIALLY DURING THE AFTERNOONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-281245- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 641 AM MDT SUN APR 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT RAIN WILL FALL ACROSS THE PANHANDLE TODAY WITH ISOLATED THUNDERSTORMS. SMALL HAIL AND BRIEF HEAVY RAIN POSSIBLE WITH ANY STRONGER THUNDERSTORMS. NORTHWEST WINDS WILL INCREASE THROUGH THE MORNING WITH GUSTS TO 45-60 MPH OVER THE SOUTHERN PANHANDLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A MIXTURE OF RAIN AND SNOW SHOWERS WILL BE POSSIBLE THROUGH TUESDAY. WINDY CONDITIONS WILL ALSO PERSIST THROUGH WEDNESDAY...ESPECIALLY DURING THE AFTERNOONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE FINCH/LIEBL
Nearby
Wind Advisories in Nebraska, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.